Translator Disclaimer
Spring 1998 The Laws of Distribution for Syllogisms
Wilfrid Hodges
Notre Dame J. Formal Logic 39(2): 221-230 (Spring 1998). DOI: 10.1305/ndjfl/1039293064

Abstract

The laws of distribution follow at once from Lyndon's interpolation theorem and the fact that the fallacy of many terms is a fallacy.

Citation

Download Citation

Wilfrid Hodges. "The Laws of Distribution for Syllogisms." Notre Dame J. Formal Logic 39 (2) 221 - 230, Spring 1998. https://doi.org/10.1305/ndjfl/1039293064

Information

Published: Spring 1998
First available in Project Euclid: 7 December 2002

zbMATH: 0993.03006
MathSciNet: MR1714952
Digital Object Identifier: 10.1305/ndjfl/1039293064

Subjects:
Primary: 03B20

Rights: Copyright © 1998 University of Notre Dame

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.39 • No. 2 • Spring 1998
Back to Top